# SDR FDEA201509272969

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 249 hours, 13,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM CRACKED AT FRAME 58, Y1700.   IAW SRM 53-10-15 FIGURE 211 REWORK THE STIFFENER & CUT OUT THE CRACK.  PERFORM HFEC INSPECTION TO THE CUT OUT & REWORKED AREA IAW NTM 51-10-08 & NO CRACK FOUND.  MANUFACTURED THE REPAIR ANGLE & DRILL THE FASTENER HOLES IAW SRM 53-10-15 FIGURE 211.  INSTALL THE REPAIR ANGLE IAW SRM 53-10-15   FIGURE 211.  THIS REPAIR CATEGORY IS A, MAJOR REPAIR IAW GMM 6-2-100.
